# SDR CA081016004

- Difficulty date: October 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 48,858 hours
- Engine: Pwa JT8D15
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: 10608486
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DURING DEPARTURE OF THE ACFT PRIOR TO ENGINE START, FUEL WAS NOTICED LEAKING FROM NR 3 ENGINE.  MX REQUESTED NORMAL ENGINE START TO VERIFY FUEL LEAK.  ENGINE WAS SHUT DOWN, AND ACFT TOWED BACK TO GATE FOR FURTHER INVESTIGATION.  THE FUEL HOSE ASSEMBLY WAS R&R WITH A SERVICEABLE ASSEMBLY.  ENGINE GROUND RUN WAS CARRIED OUT AND LEAK CHECKED WITH NO FURTHER LEAKS OBSERVED.  THE ACFT WAS RETURNED TO SERVICE.
